We study the geometry of differential equations determined uniquely by their point symmetries, that we call Lie remarkable. We determine necessary and sufficient conditions for a differential equation to be Lie remarkable. Furthermore, we see how, in some cases, Lie remarkability is related to the existence of invariant solutions. We apply our results to minimal submanifold equations and to Monge–Ampère equations in two independent variables of various orders.

Manno, G., Oliveri, F., Vitolo, R. (2007). On differential equations characterized by their Lie point symmetries. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 332(2), 767-786 [10.1016/j.jmaa.2006.10.042].

On differential equations characterized by their Lie point symmetries

MANNO, GIOVANNI;
2007

Abstract

We study the geometry of differential equations determined uniquely by their point symmetries, that we call Lie remarkable. We determine necessary and sufficient conditions for a differential equation to be Lie remarkable. Furthermore, we see how, in some cases, Lie remarkability is related to the existence of invariant solutions. We apply our results to minimal submanifold equations and to Monge–Ampère equations in two independent variables of various orders.
Articolo in rivista - Articolo scientifico
Lie symmetries of differential equations, jet spaces
English
767
786
20
Manno, G., Oliveri, F., Vitolo, R. (2007). On differential equations characterized by their Lie point symmetries. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 332(2), 767-786 [10.1016/j.jmaa.2006.10.042].
Manno, G; Oliveri, F; Vitolo, R
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/5282
Citazioni
  • Scopus 20
  • ???jsp.display-item.citation.isi??? 18
Social impact